# SDR SWAA2022020986410

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221EF HAS DAMAGE AT FWD LH CORNER / REPAIRED DAMAGE AT FWD L/H CORNER IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 ON FLOOR PANEL 221EF
